# SDR CALA2025112811538

- Difficulty date: November 24, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 91,544 hours, 18,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO OF THE RT EMERGENCY SLIDE LIGHTS INOP REMOVED AND REPLACED RT AFT TWO EMERGENCY SLIDE LAMPS IAW AMM 33-51-06-902-082.OPS CHECK GOOD.
